Urmăriți
Ma, To Fu (T.F. Ma)
Ma, To Fu (T.F. Ma)
Adresă de e-mail confirmată pe mat.unb.br
Titlu
Citat de
Citat de
Anul
Positive solutions for a quasilinear elliptic equation of Kirchhoff type
CO Alves, F Corrêa, TF Ma
Computers & Mathematics with Applications 49 (1), 85-93, 2005
6732005
Positive solutions for a nonlinear nonlocal elliptic transmission problem
TF Ma, JEM Rivera
Applied Mathematics Letters 16 (2), 243-248, 2003
2822003
Remarks on an elliptic equation of Kirchhoff type
TF Ma
Nonlinear Analysis: Theory, Methods & Applications 63 (5-7), e1967-e1977, 2005
2372005
Iterative solutions for a beam equation with nonlinear boundary conditions of third order
TF Ma, J Da Silva
Applied Mathematics and Computation 159 (1), 11-18, 2004
1112004
Monotone positive solutions for a fourth order equation with nonlinear boundary conditions
E Alves, TF Ma, ML Pelicer
Nonlinear Analysis: Theory, Methods & Applications 71 (9), 3834-3841, 2009
932009
Exponential decay of the viscoelastic Euler-Bernoulli equation with a nonlocal dissipation in general domains
MM Cavalcanti, VN Domingos Cavalcanti, TF Ma
Differential and Integral Equations 17 (5-6), 495-510, 2004
852004
Global attractor for a model of extensible beam with nonlinear damping and source terms
TF Ma, V Narciso
Nonlinear Analysis: Theory, Methods & Applications 73 (10), 3402-3412, 2010
782010
Existence results and numerical solutions for a beam equation with nonlinear boundary conditions
TF Ma
Applied Numerical Mathematics 47 (2), 189-196, 2003
772003
Existence results for a model of nonlinear beam on elastic bearings
TF Ma
Applied Mathematics Letters 13 (5), 11-15, 2000
652000
Boundary stabilization for a non‐linear beam on elastic bearings
TF Ma
Mathematical Methods in the Applied Sciences 24 (8), 583-594, 2001
642001
Global existence and asymptotic stability for viscoelastic problems
MM Cavalcanti, VND Cavalcanti, TF Ma, JA Soriano
Differential and Integral Equations 15 (6), 731-748, 2002
632002
Exponential stability for a plate equation with p‐Laplacian and memory terms
D Andrade, MA Jorge Silva, TF Ma
Mathematical Methods in the Applied Sciences 35 (4), 417-426, 2012
612012
On a viscoelastic plate equation with history setting and perturbation of p-Laplacian type
MAJ Silva, TF Ma
IMA Journal of Applied Mathematics 78 (6), 1130-1146, 2013
582013
Global solutions for a nonlinear wave equation with the p-Laplacian operator
H Gao, TF Ma
Electronic Journal of Qualitative Theory of Differential Equations 1999 (11 …, 1999
571999
Positive solutions for a beam equation on a nonlinear elastic foundation
TF Ma
Mathematical and Computer Modelling 39 (11-12), 1195-1201, 2004
562004
Positive solutions for a nonlocal fourth order equation of Kirchhoff type
TF Ma
Conference Publications 2007 (Special), 694, 2007
542007
Dynamics of laminated Timoshenko beams
B Feng, TF Ma, RN Monteiro, CA Raposo
Journal of Dynamics and Differential Equations 30 (4), 1489-1507, 2018
522018
Long-time behavior of a quasilinear viscoelastic equation with past history
R de Oliveira Araújo, TF Ma, Y Qin
Journal of Differential Equations 254 (10), 4066-4087, 2013
512013
Singular limit and long-time dynamics of Bresse systems
TF Ma, RN Monteiro
SIAM Journal on Mathematical Analysis 49 (4), 2468-2495, 2017
482017
Reduced gradient method combined with augmented Lagrangian and barrier for the optimal power flow problem
EP De Carvalho, A dos Santos Júnior, TF Ma
Applied Mathematics and Computation 200 (2), 529-536, 2008
482008
Sistemul nu poate realiza operația în acest moment. Încercați din nou mai târziu.
Articole 1–20